# SDR A6WA200940219

- Difficulty date: April 26, 2009
- Submitted: May 20, 2009
- Operation: Air carrier
- Aircraft: N450AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7823
- Aircraft time: 13,875 hours, 12,946 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38004883
- Part serial: P1012
- Condition: Failed
- Location: Apu Bay
- Part time: 14,612 hours, 16,591 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J, B
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUR, COCKPIT BEGAN FILLING WITH SMOKE SHORTLY AFTER RECEIVING APU LOW OIL MESSAGE AND APU AUTOSHUTDOWN.  COMPLIED WITH QRH.  INSPECTED AND FOUND APU FAILED AND CONTAMINATED COALESCER SOCKS.  REMOVED AND REPLACED LT AND RT COALESCER SOCKS.  RAN BOTH PACKS NO ABNORMAL ODORS.  PLACED APU ON MEL.// REF 180677/1 - REMOVED AND REPLACED APU ASSY ON W/O 137202, RAN ENGINES AND PACK TWICE ON GROUND, NO SMOKE NOTED.  (K)
